MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 GROSHONG 4F SL PICC PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER; CATHETER, PERCUTANEOUS

C.R. BARD, INC. (BASD) -3006260740 GROSHONG 4F SL PICC PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER; CATHETER, PERCUTANEOUS
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Aneurysm (1708); Vasculitis (2004)
Date of Event 09/30/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported the patient requested chemotherapy mainly due to breast cancer surgery for more than 3 months, came to our department on (b)(6) 2023, and was admitted to the hospital with "milk rock" in the outpatient clinic, and underwent the first intravenous chemotherapy on (b)(6) 2023, and underwent percutaneous transperipheral catheterization in our department.At the time of admission, the patient complained of earthworm-like varicose veins in the superficial blood vessels around the catheter, with superficial vein bulging and dilation, and peripheral induration chest x-ray re-examination on (b)(6) 2023: ectopic catheter.Phlebitis is considered to be caused by ectopic central venous catheters through peripheral teahouses.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
GROSHONG 4F SL PICC PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key18097075
Report Number3006260740-2023-05081
Device Sequence Number12449433
Product Code DQY
UDI-Device Identifier00801741035296
UDI-Public(01)00801741035296(17)241231(10)REGS0788
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K871080
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberN/A
Device Catalogue Number7715405
Device Lot NumberREGS0788
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2023
Supplement Date Received by Manufacturer06/12/2024
06/12/2024
Initial Report FDA Received Date11/08/2023
Supplement Report FDA Received Date06/18/2024
06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown